Certain duality principles in integer programming

Research output: Contribution to journalArticle

8 Citations (Scopus)


This paper surveys some results of the following type: “If a linear program and some derived programs have integral solutions, so does its dual.” Several well-known minimax theorems in combinatorics can be derived from such general principles. Similar principles can be proved if integrality is replaced by a condition of the least common denominator of the entries of a solution. An analogy between Tutte's 1-factor-theorem and the Lucchesi-Younger Theorem on disjoint directed cuts is pointed out.

Original languageEnglish
Pages (from-to)363-374
Number of pages12
JournalAnnals of Discrete Mathematics
Issue numberC
Publication statusPublished - Jan 1 1977

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Certain duality principles in integer programming'. Together they form a unique fingerprint.

  • Cite this